MAUDE Adverse Event Report: K2M, INC. REDUCTION JACK; MESA RAIL CRICKET®; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT

K2M, INC. REDUCTION JACK; MESA RAIL CRICKET®; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Catalog Number 801-90147
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/01/2022
Type of Reportable Event Malfunction
Event or Problem Description
This report summarizes seven malfunction events where the tips of mesa reduction jack crickets 'malfunctioned' intra-operatively.Surgery was were successfully completed with no delay.No adverse consequences or medical intervention were reported.
 
Additional Manufacturer Narrative
This mdr is part of the fda voluntary malfunction summary reporting program.A supplemental vmsr will be submitted upon completion of the investigations.
 
Additional Manufacturer Narrative
Lot unknown (7): the devices were not returned for evaluation.Device history records could not be reviewed without either the device or a valid lot number.A review of complaint history associated with the subject catalog number was performed and no adverse trends were observed.Limited information regarding the event was made available to stryker.Multiple attempts were made to obtain additional information, but no response was received.A root cause cannot be established.If additional information is received or the device is returned for evaluation, the investigation will be reopened and updated.
 
Event or Problem Description
This record is a consolidation of q4 2021 records summarized as a part of the fda voluntary malfunction summary reporting program.This report captures seven instances of intraoperative mesa reduction jack tip fracture.In all cases, the procedure was successfully completed with no adverse consequence to the patient and no surgical delay.

Brand Name
REDUCTION JACK; MESA RAIL CRICKET®
Common Device Name
ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Manufacturer (Section D)
K2M, INC.
600 hope parkway se
leesburg VA 20175
Manufacturer (Section G)
K2M, INC.
600 hope parkway se
leesburg VA 20175
Manufacturer Contact
rita karan
2 pearl court
allendale, NJ 07401
2017608000
MDR Report Key13404903
Report Number3004774118-2022-00040
Device Sequence Number14667099
Product Code LXH
UDI-Device Identifier10888857143708
UDI-Public10888857143708
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
Number of Events Summarized7
Summary Report (Y/N)Y
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/27/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number801-90147
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/01/2022
Supplement Date Received by Manufacturer03/31/2022
Initial Report FDA Received Date01/31/2022
Supplement Report FDA Received Date04/27/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown